# SDR 07FDEA01646

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PERFORMANCE FILLET OUTBOARD RIB FOUND CRACKED.  [SUP 05-16-07]  RIB REMOVED AND REPLACED AS PER SRM 51-35-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
